uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Global and local regularity of Fourier integral operators on weighted and unweighted spaces
2014 (English)In: Memoirs of the American Mathematical Society, ISSN 0065-9266, E-ISSN 1947-6221, Vol. 229, no 1074Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
2014. Vol. 229, no 1074
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:uu:diva-286470OAI: oai:DiVA.org:uu-286470DiVA: diva2:975145
Available from: 2016-09-28 Created: 2016-04-20 Last updated: 2017-11-21

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Staubach, Wolfgang
In the same journal
Memoirs of the American Mathematical Society
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 172 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf